# SDR 98ZZZX2505

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 1143800511
- Condition: Failed
- Location: Lt Wing
- Part time: 13,311 hours
- Component: Safeflight
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STALL WARNING WILL NOT TEST.  FAILED LIFT TRANSDUCER.  REPLACED LIFT TRANSDUCER.
